# SDR SWAA2023090591943

- Difficulty date: August 21, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 12,259 hours, 5,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#01-043 AFT PIT LH 'Z' ANGLE CORRODED STA 727D+3' TO 787+7' LBL 21 WL 156<[01] REMOVED AND REPLACED 'Z' ANGLE STA 727D+3'-787+7' LBL 21' IAW SRM 53-00-53-2R-5 ORIGINAL T .040 LOSS OF .015 REMAINING .025. AAR TOOL 36646 DUE 10/04/23.;[02] ALL STEPS C/W AUDIT C/W
